It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 5 of 5 for birth control chest pains. (0.015 seconds)


... Please go see your doctor ASAP! Diane 35 has a high risk of causing blood clots, especially in the legs! This can be very dangerous and lead to heart attacks, strokes or pulmonary edema! Women have died taking Diane 35, and that is why the US FDA will not approve it for use in the US! I am sorry to scare you, but I have seen several news reports lately about women who have... (4 replies)
... Hi, I Have benn taking Diane 35 for 12 months now and ever since I started Diane 35 I have been getting pains in my legs off and on. But for the past month now The pains are coming more often. The pain feels like someone kicked me in my leg and its stays for awhile. ... (4 replies)
... if you've done your reading of the pamphlet that comes with the pack of pills, you will see that chest pain is a MAJOR sign that you need to convey to your doctor. ... (8 replies)

Diane 35
May 16, 2007
... as it's more risky than the other pills. My doctor or nurse didn't actually tell me that though. But when i was on it, i dod have alot of water retention and had pains in my legs and chest, so came off it. Have you tried Marvelon? ... (2 replies)
... which was either from the birth control they had me on or the accutane.. ... (9 replies)




Pages: 1

All times are GMT -7. The time now is 05:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!